# SDR UIEA2022051200455

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 98,512 hours, 23,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Annunciator
- Part number: NPN
- Part serial: NSN
- Condition: Damaged
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EMERGENCY LIGHT ANNUNCIATOR BURNT OUT. LAMP INOP UPON INVESTIGATION FOUND ANNUNCIATOR TABS BROKEN, REMOVED AND REPLACED LIGHT ANNUNCIATOR IAW B767 AMM 33-18-02, OPS CHECK GOOD. )
